# SDR SWIA20190405695

- Difficulty date: February 6, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD FLAP VANE LEADING EDGE IS CHAFED. (C-CHECK) RO: 03/29/2019 REMOVED AND INSTALLED NEW CENTER LE VANE CAP IAW SRM.
